메뉴 건너뛰기




Volumn 11, Issue 2, 1997, Pages 531-538

Rule-based models for evaluating mechanisms of distributional change

Author keywords

[No Author keywords available]

Indexed keywords

AMPHIBIAN; BIOLOGICAL INVASION; HABITAT FRAGMENTATION; LOCAL EXTINCTION; POND; SUCCESSION;

EID: 0030619942     PISSN: 08888892     EISSN: None     Source Type: Journal    
DOI: 10.1046/j.1523-1739.1997.95415.x     Document Type: Article
Times cited : (23)

References (14)


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.